Three Millimeters 12


I had to go back to the doctor today to have my TB test read. Jackie, the nurse, had a hard time telling if it was positive or negative, so she had the doctor look at it. They determined that the spot on my arm from the test was 3 millimeters smaller than what qualifies as a positive TB test. So, I was really close to possibly being diagnosed with tuberculosis. Scary, huh? Maybe I ought to keep an eye on it, just in case it gets any bigger. I don’t think it will, but just the thought of being that close to being positive for TB is creeping me out.

I’ve been noticing that maybe I’m slipping back into my Tylenol addiction. It started about a month ago. After dinner, I was having some pretty bad pains, so I took some Tylenol. Now, every night I have to take 2 extra-strength Tylenol. If I don’t feel any pain, then I’ll start panicking and eventually, I’ll feel the pain somewhere. That leads to my taking my nightly Tylenol. I’m afraid if I don’t take the Tylenol that something will happen, which is how I was before when I was doing the whole taking Tylenol too often. I know that taking the Tylenol doesn’t actually prevent anything bad from happening, but on another level, it seems like Tylenol is some kind of miracle-worker that keeps my world from falling apart. I know that I’m crazy. (If you feel the need to laugh at my Tylenol addiction, please do not do so in my comments. It is a real problem for me and not something to laugh about. I would leave this warning out, but I have had people mock my problem in the past.)

Plugs: Comet, Elyse, Jem, Natasha, Sarah, Shannon, Tara


About Janet Morris

I'm from Huntsville, Alabama. I've got as many college credits as a doctorate candidate, and the GPA of some of them, too. I have a boss by the name of Amy Pond. She's a dachshund. My parents both grew up in Alabama.


12 thoughts on “Three Millimeters

  • Kaye

    You might wanna try your hardest to stop with the Tylenol thing. My step dad was recently diagnosed with some sort of spots on his liver from taking too much Tylenol like that. :s

Comments are closed.